# SDR UPS06846430

- Difficulty date: February 25, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 83,848 hours, 26,038 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 REF EO DC8-5510-1074-N APPD B PAGE 8, STIFFENING PLANK RIB IS CRACKED BETWEEN BOLTS NR 36 AND NR 37.  REMOVED STIFFENING PLANK RIB BETWEEN BOLTS 36 AND 37 IAW SRM 51-01-20D-0, LOCATED, DRILLED UP, AND INSTALLED REPLACEMENT PLANK IAW SRM 51-1-25, 51-01-23-0, AND SRM 51-1-20D
